Asymptotic behavior of the weighted trace of Schrodinger equation with operator coefficient given in n-dimensional space


  • Mehmet Bayramoğlu Yildiz Technical University.
  • Oya Baykal Yildiz Technical University.



We show that an operator formed by Schrodinger differential expression with operator coefficient on separable Hilbert space has a pure discrete spectrum. We also discuss the asymptotic behavior of the weighted trace of this operator.

Author Biographies

Mehmet Bayramoğlu, Yildiz Technical University.

Mathematics Engineering.  

Oya Baykal, Yildiz Technical University.

Department of Mathematics.


[1] Aslanov, G. I. and Bayramoglu, M. : The asymptotic behavior of a weighted trace of an operator Schrodinger equation, Izv. Akad. Nauk Azerbaidzhan SSR Ser. Fiz. Tckhn. Math. Nauk, No: 1, pp. 46-51, (1977) (Russian).

[2] Boymatov, K. : The asymptotic behavior of thc spectrum of an operator differential equations, Uspehi, Math. Nauk, Vol. 28, No: 4, pp. 207-208, (1973) (Russian).

[3] Eydel'man, S. D. : Parabolic Systems, North-Holland Publishing Company, Amsterdam, (1969).

[4] Gorbaçuk, V. I. and Gorbaçuk, M. L. : Boundary value problems for operator differential equations, Kluwer Academic Publishers Group, London, (1991).

[5] Grinshpun, E. and Rofe-Beketov, F. : Essential self adjointness of some differential operators, in "The Estimates of Spectra of Strum-Liouville Operator" (by M. Otelbaev), Alma-Ata, Nauka, pp. 163-189, (1990) (Russian).

[6] Grinshpun, E. : Locatization Theorems for Equality of Minimal and Maximal Schrodinger-Type operators, J. Functional Analysis 124, pp. 40-60, (1994).

[7] Kirillov, A. A. : Elements of theory representations, Springer Verlag, New York, (1976).

[8] Korenblum, B. I. : General Tauberian theorem for ratio of functions, Dokl. Akad. Nauk SSSR, Vol. 88, pp. 745-748, (1953) (Russian).

[9] Kostjucenko, A. G. and Levitan, B. M. : Asymtotic behavior of the cigenvalues of the Strum-Liouville operator, Funkcional Anal. I Prilozen 1, pp. 86-96, (1967) (Russian).

[10] Kostjucenko, A. G. : The asymtotic behavior of thc spcctral function of self-adjoint elliptic operators, 7. Math. Summer school, Kiev, pp. 42-117, (1968) (Russian).

[11] Levitan, B. M. : On eigenfunction expansions of thc Schrodinger equation in the case of an unbounded potential, Dokl. Akad. Nauk SSSR 103, pp. 191-194, (1955) (Russian).

[12] Levitan, B. M. and Otelbaev, M. : Conditions for selfadjointness of the Schrödinger and Dirac operators, Trans. Moscow Math. Soc. 2, pp. 139-159, (1981).

[13] Mi?naevskiy, G. A. : On Strum-Liouville equation with operator coefficient, Izv. Akad. Nauk SSSR Ser. Mat., 40, No: 1, pp. 152-189, (1976) (Russian).

[14] Reed, M. and Simon, B. : Methods of modern mathematical Physics IV: Analysis of operators, Academic Press, ;.Jcw York, San Francisco, London, (1978).

[15] Solomyak, M. Z. : Asymptotics of the spectrum of the Schrödinger operator with nonregular homogenous potential, Math. USSR Sbornik Vol. 55, No: 1, pp. 19-37, (1986).

[16] Tamura, H. : The asymptotic distribution of eigenvalues of the Laplace operator in an unbounded domain, Nagoya Math. J., Vol. 60, pp. 7-33, (1976).

[17] Yosida, K. : Functional Analysis, Berlin-Göttingen-Heidelberg: Springer Verlag, (1980).



How to Cite

M. Bayramoğlu and O. Baykal, “Asymptotic behavior of the weighted trace of Schrodinger equation with operator coefficient given in n-dimensional space”, Proyecciones (Antofagasta, On line), vol. 18, no. 1, pp. 91-106, Apr. 2018.